# SDR HEEA956189

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7171A
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061036
- Condition: Defective
- Location: Exh Temp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXH TEMP INDICATOR HAS 40 DEGREES FRICTION.
